# SDR ZZDA2010562

- Difficulty date: November 8, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING EMERGENCY LIGHT COVER CRACKED - SECURED.  REPLACED LENS PER AMM 33-51.
